A 27-year-old male asked:
Could my hypothyroidism be caused by the start and stop of an iodine supplement or be caused by the zyprexa seroque and invega sustenna (paliperidone palmitate) i have been on?
1 doctor answer • 4 doctors weighed in
Dr. Philip Kernanswered
Endocrinology 45 years experience
Hypothyroid: Most likely you would have become hypothyroid anyway. Heavy doses of iodine can sometimes affect your thyroid function, but a simple dietary supplement usually will not.
Created for people with ongoing healthcare needs but benefits everyone.
1.6k viewsReviewed >2 years ago
Last updated Feb 12, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.